Journal article icon

Journal article

Flexibility windows and compression of monoclinic and orthorhombic silicalites

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.85.064109

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Inorganic Chemistry
Role:
Author
Expand authors...
Journal:
Physical Review B
Volume:
85
Issue:
6
Publication date:
2012-02-13
DOI:
EISSN:
1550-235X
ISSN:
1098-0121
Source identifiers:
317136
Pubs id:
pubs:317136
UUID:
uuid:2e7fd796-953a-4505-9b7c-be1860da0f83
Local pid:
pubs:317136
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP